MathSciNet Relay Station
MathSciNet bibliographic data
MR1112416 60F10
Dupuis, Paul; Ellis, Richard S.; Weiss, Alan Large deviations for Markov processes with discontinuous statistics. I. General upper bounds. Ann. Probab. 19 (1991), no. 3, 1280–1297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement